Research Article
Univalent Biharmonic Mappings and Linearly Connected Domains
- American University of Sharjah
- AMERICAN UNIVERSITY IN DUBAI
* Corresponding author
Abstract
A four times continuously differentiable complex valued function F = u + iv in a simply connected domain Ω is biharmonic if the laplacian of F is harmonic. Every biharmonic mapping F in Ω has the representation F = |z|^2 G + K, where G and K are harmonic in Ω. This paper investigates the relationship between the univalence of F and of K using the concept of linearly connected domains.
How to Cite
Z. Abdulhadi, L. El Hajj, Univalent Biharmonic Mappings and Linearly Connected Domains, Int. J. Anal. Appl. 9 (2015), 1–8.
BibTeX
@article{Abdulhadi2015,
author = {Abdulhadi, Zayid and El Hajj, L.},
title = {Univalent Biharmonic Mappings and Linearly Connected Domains},
journal = {Int. J. Anal. Appl.},
volume = {9},
year = {2015},
pages = {1--8},
doi = {}
}References
- [1] Z. Abdulhadi and Y.Abumuhanna , “ Landau's theorem for biharmonic mappings,” Journal of Mathematical Analysis and Applications, 338(2008), 705-709.
- [2] Z. Abdulhadi, Y.Abumuhanna and S. Khoury, “ On Univalent Solutions of the Biharmonic Equations,” Journal of Inequalities and Applications, 2005(2005), 469-478.
- [3] Z. Abdulhadi, Y.Abumuhanna and S. Khoury, “On the univalence of the log-biharmonic mappings” Journal of Mathematical Analysis and Applications, 289(2004), 629-638.
- [4] Z. Abdulhadi, Y.Abumuhanna and S. Khoury, “ On some properties of solutions of the biharmonic Equations,” Appl. Math. Comput. 177(2006), 346-351.
- [5] Y.Abu-Muhanna and R. M. Ali“ Biharmonic Maps and Laguerre Minimal Surfaces,” Journal of Abstract and Applied Analysis, 2013(2013), Article ID 843156, 9 pages.
- [6] Y.Abu-Muhanna and G. Schober, Harmonic mappings onto convex mapping domains, Can. J. Math, 39(1987), 1489-1530.
- [7] A. Bobenko and U. Pinkall, “Discrete isothermic surfaces,”Journal fur die Reine und Angewandte Mathematik, 475(1996), 187-208.
- [8] W. Blaschke, “Uber die Geometrie von Laguerre III: Beitra ge ¨zur Fl achentheorie,” Abhandlungen aus dem Mathematischen Seminar der Universitat Hamburg ¨ , 4(1925), 1-12.
- [9] W. Blaschke, “Uber die Geometrie von Laguerre II: Fla chen- ¨theorie in Ebenenkoordinaten,” Abhandlungen aus dem MathematischenSeminar der Universitat Hamburg ¨, 3(1924), 195- 212.
- [10] S. Chen, S. Ponnusamy, and X. wang, “ Landau's theorem for certain biharmonic mappings,” Applied Mathematics and Computation, 208(2009), 427-433.
- [11] G. Choquet, Sur un type de transformation analytique g ´en ´eralisant la repr ´esentation conforme et d ´efinie au moyen de fonctions harmoniques, Bull. Sci. Math. 69(1945), 156-165.
- [12] M.Chuaqui, R.Hermandez,Univalent Harmonic mappings and linearly connected domains, J. Math.Anal.Appl., 332(2007), 1189-1197.
- [13] J. Clunie and T. Sheil-Small, Harmonic univalent functions, Annales Acad. Sci. Fenn. Series A. Mathematica, 9(1984), 3-25.
- [14] P. Duren, Harmonic mappings in the plane, Cambridge University Press, 2004.
- [15] J. Happel and H. Brenner, Low reynolds Number Hydrodynamics, Pretice-Hall, 1965.
- [16] W.E. Langlois, Slow Viscous Flow, Macmillan Company, 1964.
- [17] M. Peternell and H. Pottmann, “A Laguerre geometric approachto rational offsets,” Computer Aided Geometric Design, 15(1998), 223-249.
- [18] H. Pottmann, P. Grohs, and N. J. Mitra, “Laguerre minimal surfaces, isotropic geometry and linear elasticity,” Advances in Computational Mathematics, 31(2009), 391-419.